# SDR AALA202211215483

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 35,811 hours, 14,928 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO LATCH CLOSED. SECURED FLIGHT DECK DOOR LATCH PER AMM 25-00-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
